# SDR SWAA2013090519886

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 20,222 hours, 11,823 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN AIR TURN BACK, DURING TO ROLL, AT LEAST ONE LARGE BIRD WAS INGESTED BY NR 1 ENGINE.  TOWER ADVISED SMOKE & FLAMES ERRATIC ENGINE INDICATION BUT NO OVERHEAT OR FIRE INDICATION.  ENGINE WAS SHUT DOWN & FIRE SWITCH PULLED.  R&R NR 1 ENGINE IDG AIL/OIL COOLER PANELS, FAN BLADE SET IAW MM.
